RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Am. Math. Soc., 2013, том 26, выпуск 4, страницы 1051–1083 (Mi jams2)  

Homological mirror symmetry for punctured spheres

M. Abouzaida, D. Aurouxb, A. I. Efimovc, L. Katzarkovde, D. Orlovc

a Department of Mathematics, Columbia University, 2990 Broadway, New York, New York 10027
b Department of Mathematics, University of California, Berkeley, Berkeley, California 94720-3840
c Algebraic Geometry Section, Steklov Mathematical Institute, Russian Academy of Sciences, 8 Gubkin Street, Moscow 119991, Russia
d Department of Mathematics, Universität Wien, Garnisongasse 3, Vienna A-1090, Austria
e University of Miami, P.O. Box 249085, Coral Gables, Florida 33124-4250

Аннотация: We prove that the wrapped Fukaya category of a punctured sphere ($ S^{2}$ with an arbitrary number of points removed) is equivalent to the triangulated category of singularities of a mirror Landau-Ginzburg model, proving one side of the homological mirror symmetry conjecture in this case. By investigating fractional gradings on these categories, we conclude that cyclic covers on the symplectic side are mirror to orbifold quotients of the Landau–Ginzburg model.

Финансовая поддержка Номер гранта
National Science Foundation DMS-0652630
DMS-1007177
DMS-0600800
DMS-0652633
Фонд Дмитрия Зимина «Династия»
4713.2010.1
Министерство образования и науки Российской Федерации 11.G34.31.0023
Austrian Science Fund P20778
European Research Council GEMIS
Российский фонд фундаментальных исследований 10-01-93113
11-01-00336
11-01-00568
The first author was supported by a Clay Research Fellowship. The second author was partially supported by NSF grants DMS-0652630 and DMS-1007177. The third author was partially supported by the Dynasty Foundation, NSh grant 4713.2010.1, and by AG Laboratory HSE, RF government grant, ag. 11.G34.31.0023. The fourth author was funded by NSF grant DMS-0600800, NSF FRG grant DMS-0652633, FWF grant P20778, and an ERC grant – GEMIS. The last author was partially supported by RFBR grants 10-01-93113, 11-01-00336, 11-01-00568, NSh grant 4713.2010.1, and by AG Laboratory HSE, RF government grant, ag. 11.G34.31.0023.


DOI: https://doi.org/10.1090/S0894-0347-2013-00770-5


Реферативные базы данных:

Тип публикации: Статья
MSC: Primary 53D37, 14J33; Secondary 53D40, 53D12, 18E30, 14F05
Поступила в редакцию: 22.03.2011
Исправленный вариант: 02.03.2013
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jams2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:49

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018